Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


At what point does HIV affect the brain?
Apr 28, 2004

What are the symptoms of the HIV affecting the brain? I have had some really strange things going on and I'm wondering if Im starting to lose it. vl= und cd4=699 Im on Zoloft for mild depression and Reyataz, Videx and Epivir for the HIV. Please respond as I have asked this before and received no reply.

Response from Dr. Conway

I'm sorry to hear of your problem. It does not seem likely that you are having an AIDS-related condition that is affecting your brain, given your high CD4 count. Also, it does not appear that side effects of your HIV medications are the answer. It appears that you are suffering from depression, and I would ask if your symptoms may be related to this. All other things being considered, HIV may be a cause of some symptoms on its own, and I would encourage you to discuss this with your doctor, as there may be specific tests to figure this out.



Previous
Thanks from a mom
Next
I have a terrible taste in my mouth

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement